The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

iam not shure what medication they well put me on

Dec 29, 2004

i well be geting some medication next month and starting them soon can i still do things when on the drug or iam gona be too sick to do any thing - "can i still do things when on the drug or iam gona be too sick to do any thing". and dose all the meds make your hair fall out..???

Response from Dr. Henry

Most patients can continue to work when starting their HIV drugs (I often start meds on Friday PM so that the weekend can be used to allow for adjustment to some of the early side effects). Some patients lose hair on HIV Meds but the majority don't. We try to see patients a week or so after starting the meds to help address concerns or and side effects to allow as normal functioning as possible. KH

Sculptra patience assistance program
Burning in Throat...Sustiva?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint